# SDR HALA2021083100124

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 38,169 hours, 5,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 389 DURING SVC CK FOUND CABIN EMERGENCY LIGHT ABOVE LAV 54 MISSING LIGHT LENS. CORRECTIVE ACTION: INSTALLED NEW SERVICEABLE LIGHT LENS. (7736331)
